# SDR YENA2025070800701

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 03760
- Aircraft time: 61,301 hours, 21,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION FLOOR SUPPORT -Y1292 LOC. BTW FR12/FR24 FWD GALLEY AREA (1 EA) (CPCP FINDING); (RESOLVED ON W/O: 1381843 TASKCARD: NR-00039) REF AEROMAN NR 2025-315824 WO 2025 177/1 REMOVED AND REPLACED FLOOR BEAM -Y1292 AND FASTENERS LOCATED BTW FR 12 TO FR 24 FWD GALLEY AREA I.A.W A320 SRM 51-42-11, A320 SRM 51-72-11-911-001, DRAWING D53112812, D53111013 AND D53110984.
